Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

mithong

Member
  • Content Count

    13
  • Joined

  • Last visited

Community Reputation

1 Neutral

About mithong

  • Rank
    New Member
  1. ok so guys, ive been having weird problems... i just started doing the pantothenic acid pills regimen and ever since i started ive been having really bad persistent hiccups... any body have an explanation for thsi? is it something thats gonna go away? cuz if not ill have to stop this regimen
  2. thats weird, cuz ive stained a LOT of my clothes and all my pillowcases and ive talked to a lot of other people who have done the same thing.
  3. yeah, im gonna have to find some othe rmeans of getting rid of my acne, cuz as much as pimples bother me, so does ruining 50 dollar dress shirts
  4. i have to wear a lot of collared shirts/polos for work and my clothes have been getting discolored in the collar area and I just figured out that it was the BP to blame. do you guys have this problem too? and how are u preventing this
  5. that's what i figured... i asked someone who knows a LOT about skin care and they said that moisturizer is really only needed if my skin is dry and flaky and with the irritation the bp causes, if moisturizer isnt necessary, its a better idea to avoid it all together
  6. so i have EXTREMELY oily skin, to the point where if i add bp, my skin doesnt feel dried out at all... if i add moitsurzer, i feel like my face gets tooo oily would it be a bad idea to leave the moisturizer out since the bp isnt irritating my face at all?
  7. my acne isnt tooo bad, ill get a few pimples here and there, maybe some cysts, but they really really aggravate me, and i cant help but pop them and scar them.. so i wanna get rid of them for all, will going to a dermatologist actually help in this case? (i really dont wanna go on the regimen, my skin is too sensitive for bp)
  8. hi, i just went out and bought a huge bottle of that cetaphil facial cleanser (liquid) but its not hte gentle one, its the regular one... it costs 10 dollars so i hate to waste it my skin isnt overly sensitive, so will it be ok to use it?
  9. don't use the cetaphil moisturizer (non facial!) it has an alcohol in there that is notorious for aggravating ur face and causing acne.
  10. ive only been on the regimen for a couple days but i can see my acne clearing up already... i have pretty mild acne... but its such a relief to see it go away THANKS dAN!
  11. is it ok to use mositurzing lotion cetaphil as that step in the regimen? is it the same as the facial moisturizer?
×